# SDR UALA2013051403338

- Difficulty date: May 12, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 85,981 hours, 13,690 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 79411
- Condition: Inoperative
- Location: Seat 8j
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 8J EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSY.  OP CHECKED GOOD, NO FAULTS FOUND.
